Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 18

Bulletin of Mathematical Sciences and Applications

Volume 18
See as eBook
P. 1

On the Line Degree Splitting Graph of a Graph

Authors: B. Basavanagoud, Roopa S. Kusugal

Citation: B. Basavanagoud and R. S. Kusugal, "On the Line Degree Splitting Graph of a Graph", Bulletin of Mathematical Sciences and Applications, Vol. 18, pp. 1-10, 2017

P. 11

Operations on Semigraphs

Authors: Prabhakar R. Hampiholi, Meenal M. Kaliwal

Citation: P. R. Hampiholi and M. M. Kaliwal, "Operations on Semigraphs", Bulletin of Mathematical Sciences and Applications, Vol. 18, pp. 11-22, 2017

P. 23

Quadratic B-Spline Galerkin Method for Numerical Solutions of Fractional Telegraph Equations

Authors: Orkun Tasbozan, Alaattin Esen

Citation: O. Tasbozan and A. Esen, "Quadratic B-Spline Galerkin Method for Numerical Solutions of Fractional Telegraph Equations", Bulletin of Mathematical Sciences and Applications, Vol. 18, pp. 23-39, 2017

P. 40

On Enumeration of some Non-Isomorphic Dendroids

Authors: Prabhakar R. Hampiholi, Jotiba P. Kitturkar

Citation: P. R. Hampiholi and J. P. Kitturkar, "On Enumeration of some Non-Isomorphic Dendroids", Bulletin of Mathematical Sciences and Applications, Vol. 18, pp. 40-49, 2017

P. 50

Numerical Solution of Nonlinear Volterra-Fredholm Integral Equations Using Haar Wavelet Collocation Method

Authors: S.C. Shiralashetti, R.A. Mundewadi

Citation: S.C. Shiralashetti and R.A. Mundewadi, "Numerical Solution of Nonlinear Volterra-Fredholm Integral Equations Using Haar Wavelet Collocation Method", Bulletin of Mathematical Sciences and Applications, Vol. 18, pp. 50-59, 2017